MathSciNet Relay Station
MathSciNet bibliographic data
MR1270589 11P21 (11F72)
Phillips, Ralph; Rudnick, Zeév The circle problem in the hyperbolic plane. J. Funct. Anal. 121 (1994), no. 1, 78–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement